# SDR SCNA20210618074

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6" CRACK ON BOTTOM SIDE OF PANEL 661AB.  ONE PUNCTURE ON BOTTOM SIDE OF 661AB MEASURING 1"X1" AND A 1"X .5" GOUGE. REPAIRED 6" CRACK 1"X1" PUNCTURE AND 1.5"X.5" GOUGE ON BOTTOM SIDE OF PANEL 661AB IAW B737-800 SRM 51-70-04 REPAIR 11 AND SRM 51-70-04 REPAIR 2.
